Letters

Study is needed of visual field defects associated with any long term antiepileptic drug

BMJ 1998; 317 doi: https://doi.org/10.1136/bmj.317.7152.206 (Published 18 July 1998) Cite this as: BMJ 1998;317:206
  1. G Prasad Rao, Senior registrar,
  2. Frank Ah Fat, Specialist registrar.,
  3. Graham Kyle, Consultant ophthalmologist,
  4. John Paul Leach, Research registrart,
  5. David W Chadwick, Professor of neurology.,
  6. Mark Batterbury, Consultant ophthalmologist.
  1. Department of Ophthalmology, Walton Hospital, Liverpool L9 1AE
  2. Walton Centre for Neurology and Neurosurgery, Walton Hospital, Liverpool L9 1AE
  3. St Paul's Eye Unit, Royal Liverpool University Hospital, Liverpool L7 8XP

    EDITOR–Since Eke et al's report of severe persistent visual field constriction associated with vigabatrin1 there has been growing interest in studying visual fields in patients taking this drug. MacKenzie and Klistorner report visual field defects in two patients and suggest that field defects may be more common in asymptomatic patients. …

    View Full Text

    Sign in

    Log in through your institution

    Free trial

    Register for a free trial to thebmj.com to receive unlimited access to all content on thebmj.com for 14 days.
    Sign up for a free trial

    Subscribe